10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
This oral pain reliever can be used by adults and children who are 12 years and older
From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
OverviewWHO TO USE:
Do not take more than directed (see overdose warning) Adults and children 12 years and over: Take 2 caplets every 6 hours while symptoms last Do not take more than 6 caplets in 24 hours, unless directed by a doctor Do not use for more than 10 days unless directed by a doctor Children under 12 years: ask a doctor Other information: Store between 20-25°C (68-77°F) Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)
Special Feature:
fast_acting
Ingredients:
Active ingredient (in each caplet) (Purpose): Acetaminophen 500 mg (Pain reliever/fever reducer) Inactive ingredients carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide *Contains one or more of these ingredients.
Specifications
Product Weight
0.02 KG
Size
10 Count (Pack of 1)
Department
Unisex
Product Length
2.02 cm
Product Height
9.65 cm
Product Width
8.64 cm
Shelf Life
900 day
Model Name
472598
Cart Total 30.95
We're Always Here To Help
Reach out to us through any of these support channels
'`noon`', the 'noon device', 'noon east', 'east' and the 'east device' are trade marks or registered trade marks of Noon AD Holdings LTD. in the UAE and other countries